# SDR CALA9601824

- Difficulty date: October 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33021
- Make and model: Boeing 747243B
- Aircraft serial: 20520
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 900
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR ANGLE CORRODED AT STA 900 BETWEEN LBL 11 AND RBL 11.  THE FLOOR ANGLE WAS REMOVED AND A NEW ANGLE WAS FABRICATED AND INSTALLED IAW SRM 53-10-07.
